# SDR UIEA2017081411467

- Difficulty date: August 11, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,349 hours, 18,196 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Stator
- Condition: Damaged
- Location: Alternator
- Component: Alternator
- Component part number: 870069
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENGINE EEC C1.  REMOVED AND REPLACED THE RT ENG CONTROL ALTERNATOR STATOR AS PER AMM 73-21-08, RAN ENGINE OPS AND LEAK CHECKS OK. NO MESSAGES THIS CLEARS MEL 73-21-01    )
